# SDR SIMA983492

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S5367140022802
- Condition: Corroded
- Location: Bs 32/33
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION, FOUND STRINGER 21 LEFT CORRODED BETWEEN FRAME 32 AND 33.  REPAIRED THE STRINGER.  AIRCRAFT RETURNED TO SERVICE.  (M)
